Alka-Seltzer Original 20 Effervescent Tablets

£4.29

Fast effective pain relief

SKU: 5010605910029 Categories: , ,

Aspirin, Sodium Hydrogen Carbonate, Citric Acid.

For fast and effective relief of general pain such as migraine, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.

Fast effective pain relief

Ingredients

Each Effervescent Tablet contains: Aspirin 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid 965mg, Sodium content 477mg per Tablet, Alka-Seltzer dissolved in Water becomes Sodium Acetylsalicylate, Sodium Citrate and Sodium Hydrogen Carbonate

Storage

Keep Out Of The Reach And Sight Of Children.
Do not store above 25 C.
Store in original packaging.

Preperation and Usage

Please read the enclosed leaflet carefully.

Directions: Alka-Seltzer must always be dissolved in water before taking.

Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary.

Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor.

Do not give to children aged under 16 years, unless on the advice of a doctor.

If symptoms persist consult your doctor.

Do Not Exceed The Stated Dose.

Contains Aspirin

Lower Age Limit

Advisory 16 Years

Net Content

20 x Effervescent Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Alka-Seltzer Original 20 Effervescent Tablets

Contains the active ingredients Aspirin, Sodium Hydrogen Carbonate and Citric Acid.

Provides fast and effective relief from general pains such as; migraine headaches, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.

Fast effective pain relief!

Ingredients

Each Effervescent Tablet contains: Aspirin 324mg, Sodium Hydrogen Carbonate 1744mg, Citric Acid 965mg, Sodium content 477mg per Tablet, Alka-Seltzer dissolved in Water becomes Sodium Acetylsalicylate, Sodium Citrate and Sodium Hydrogen Carbonate.

Storage

Keep Out Of The Reach And Sight Of Children.
Do not store above 25 C.
Store in original packaging.

Preparation and Usage

Please read the enclosed leaflet carefully.

Directions: Alka-Seltzer must always be dissolved in water before taking.

Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary.

Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor.

Do not give to children aged under 16 years, unless on the advice of a doctor.

If symptoms persist consult your doctor.

Do Not Exceed The Stated Dose.

Contains Aspirin

Lower Age Limit

Advisory 16 Years

Net Content

20 x Effervescent Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all of the information shown here is up to date, the information shown on this page should not replace the advice of a medical professional or the information which can be found on the products packaging and leaflet (if applicable).

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Not quite what you were looking for? If so you can click here to view our other Headache and Migraine products, or click here to return to our home page.

Reviews


There are no reviews yet.

Be the first to review “Alka-Seltzer Original 20 Effervescent Tablets”


Twitter
chemistextra on Twitter
Latest Tweet: RT @SuperiorHCG: Couples living together in care homes share their love stories https://t.co/ieBkwSD4BY #caresector #carehome
54 people follow chemistextra